# SDR HEEA086727

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- Aircraft time: 4,688 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Starflex
- Component: Starflex
- Component part number: 117775P
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED WITH SERVICEABLE PARTS.
